MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP BIO-PREP BONE PREPARATION KIT; PROTHESIS, HIP, CEMENT RESTRICTOR

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP BIO-PREP BONE PREPARATION KIT; PROTHESIS, HIP, CEMENT RESTRICTOR
Catalog Number 0206710000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure at the user facility that part of the inserter attachment became lodged in the femoral canal and broke after multiple attempts to remove it.Surgeons were unable to remove it, leaving 5 cm of the inserter tool within the femur.X-ray was completed to ensure no injury/fracture to femur occurred.The procedure was completed successfully; no further medical interventions were reported.Multiple attempts were made to obtain additional information.The user facility was not able to provide any further information regarding the reported event.

Brand Name
BIO-PREP BONE PREPARATION KIT
Common Device Name
PROTHESIS, HIP, CEMENT RESTRICTOR
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
*   00615
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key22226309
Report Number3015967359-2025-01120
Device Sequence Number15607635
Product Code JDK
UDI-Device Identifier04546540039637
UDI-Public(01)04546540039637(17)300301(10)25080012
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number0206710000
Device Lot Number25080012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown